# SDR 99ZZZX2295

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801H
- Make and model: Bell 206B
- Aircraft serial: 3186
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70010H00012180
- Condition: Leaking
- Location: Hydraulic System
- Part time: 12,344 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE FLYING ON TOUR FLIGHT, PILOT NOTICED AIRCRAFT WAS LOSING HYDRAULIC SYSTEM.  PILOT IMMEIDATLEY MADE A PRECAUTIONARY LANDING.  INSPECTED AIRCRAFT, FOUND THAT HIGH PRESSURE HYDRAULUIC LINE HAD LEAKS.  REMOVED AND REPLACED HYDRAULIC LINE AND FUNCTIONALLY CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
